International Journal of Mathematics and Mathematical Sciences
Volume 27 (2001), Issue 1, Pages 27-37
Quaternion CR-submanifolds of a quaternion Kaehler manifold
1Department of Mathematics, University of Patras, Patras 26100, Greece
2Department of Mathematics, Faculty of Natural Science, Jamia Millia Islamia, New Delhi, India
Received 7 August 2000
Copyright © 2001 Bassil J. Papantoniou and M. Hasan Shahid. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We study the quaternion CR-submanifolds of a
quaternion Kaehler manifold. More specifically we study the
properties of the canonical structures and the geometry of the
canonical foliations by using the Bott connection and the index
of a quaternion CR-submanifold.